MathSciNet Relay Station
MathSciNet bibliographic data
MR632462 28D05 (60F99)
Aaronson, Jon The asymptotic distributional behaviour of transformations preserving infinite measures. J. Analyse Math. 39 (1981), 203–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement